MAUDE Adverse Event Report: BELIMED AG MST-V 6-0-12 VS1; STERILIZER

BELIMED AG MST-V 6-0-12 VS1; STERILIZER
Lot Number 2013584
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of the incident, the docking plates for the batch carts were misaligned with the height of the carts, making it impossible to easily roll the racks out of the sterilizer and onto the carts as intended.The misalignment was not due to nonconforming or faulty parts.Sterilizer docking plate height has been readjusted and testing was carried out to ensure smooth transition of racks from the sterilizer to the cart.
 
Event or Problem Description
The spd manager reported that an employee's shoulder was injured while trying to lift a sterilizer rack from the chamber onto the transport cart.The employee went to the emergency department to get checked out but was not hospitalized.As of (b)(6) 2024 the employee has not returned to work and is not able to drive nor to lift their arm.The incident is being handled by the facility's occupational care and the injured individual is currently awaiting an mri.

Brand Name
MST-V 6-0-12 VS1
Common Device Name
STERILIZER
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key20219482
Report Number3001061128-2024-00004
Device Sequence Number7801199
Product Code FLE
UDI-Device Identifier07640141626153
UDI-Public(01)07640141626153(11)210506
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K090339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 09/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Lot Number2013584
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown